Hyperbolic groupoids and duality

Hyperbolic groupoids and duality

by Nekrashevych, Volodymyr

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Hyperbolic groupoids and duality / Volodymyr V. Nekrashevych

Edition Statements

  • Publication Date:2015

Publication Statements

  • Publisher(s):American Math. Soc
  • Place of Publication:Providence, RI
  • Language:eng
  • Publication Date:2015

Notes

Vol. 237, number 1122

The Physical Object

  • Description:1 online resource (V, 108 Seiten)

Edition Identifiers

  • ISBN:9781470415440, 1470415445, 9781470425111, 1470425114
  • DOI:10.1090/memo/1122
  • oclc:ocn911970226
  • LC Classification:QA171
  • Dewey Decimal:512/.2

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Hyperbolic Groupoids and Duality -- (.pdf)

    PDF · 1022.0 KB · updated